# SDR IPXA2019062643715

- Difficulty date: June 24, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 65,407 hours, 16,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS TEST, OBSERVED LEVEL 1 EMERGENCY LIGHT BATTERY 1 LOW ILLUMINATED.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY BATTERY.  OPS CHECK GOOD IAW AMM 33-51-01.
